# SDR SWAA097485

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 68,054 hours, 60,240 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 6573735
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B GROUND SPOILER I/B ACTUATOR MOUNT HOUSING CRACKED.  REMOVED AND REPLACED FITTING PER MM.
